# SDR AWXA200601585

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945136
- Condition: Cracked
- Location: L1 Door
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACK ON UPPER HINGE CUTOUT ON L1 DOOR.  REPAIRED UPPER HINGE CUTOUT ON L1 DOOR IAW B737-300, SRM 52-10-01-IAI, FIG 101, DETAIL X PER EAR 160-32-06238-2781.
